Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


The Cobordism hypothesis

Author: Daniel S. Freed
Journal: Bull. Amer. Math. Soc. 50 (2013), 57-92
MSC (2010): Primary 57R56
Published electronically: October 11, 2012
Previous version: Original version posted October 11, 2012
MathSciNet review: 2994995
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this expository paper we introduce extended topological quantum field theories and the cobordism hypothesis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 57R56

Retrieve articles in all journals with MSC (2010): 57R56

Additional Information

Daniel S. Freed
Affiliation: The University of Texas at Austin, Mathematics Department RLM 8.100, 2515 Speedway Stop C1200, Austin, Texas 78712-1202

PII: S 0273-0979(2012)01393-9
Received by editor(s): November 15, 2011
Received by editor(s) in revised form: September 14, 2012
Published electronically: October 11, 2012
Additional Notes: The work of this author was supported by the National Science Foundation under grant DMS-0603964
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia